# SDR FDEA202507201278

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63110
- Aircraft time: 9,449 hours, 4,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T32133
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON LOWER FUSELAGE SKIN, LBL 20 AT STA 157 LOWER FUSELAGE SKIN ON LBL 20 AT STA 157 WAS REPAIRED IAW E.A.# : H-5330-T03884030 PART   1 RELEASE DATE JUL 19,2025. FIRST INSPECTION AT 30,000 FC AND INTERVALS AT 9,000 FC.   METHOD: INTERNAL HFEC AND EXTERNAL DETAILED INSPECTION  WEIGHT OF REPAIR: 1.85 LBS
